MAUDE Adverse Event Report: TORNIER INC LATITUDE HUMERAL STEM 83MMCOATED LARGE RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE HUMERAL STEM 83MMCOATED LARGE RIGHT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number 0030502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Inflammation/ Irritation (4545)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: patient required another revision surgery due to infection and compromised skin condition.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.Microbiologist reviewed the sterilization procedures, environmental monitoring, bioburden data and the dhr and noted: the subject device was packaged according to established design and process specifications, and was sterilized according to procedure.No deviation for a non-conformance could be found.A review of the labeling did not indicate any abnormalities.Infections are often caused by a multitude of factors such as comorbidity of the patient, the trauma, the surgical intervention, and the aftercare.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
LATITUDE HUMERAL STEM 83MMCOATED LARGE RIGHT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19761000
Report Number0001649390-2024-00320
Device Sequence Number18324179
Product Code JDB
UDI-Device Identifier00846832002856
UDI-Public00846832002856
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/02/2026
Device Catalogue Number0030502
Device Lot NumberCC0121216017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown